Alert archive / Illinois / Severe Thunderstorm Warnings in 2003
Severe Thunderstorm Warning 18, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 4, 2003, 7:31 PM CST for Crawford County, Illinois. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2003, 7:31 PM CST (01:31 UTC)
- Expired
- Apr 4, 2003, 8:30 PM CST
- In force
- 59 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
County Crawford County, IL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 2:35 PM CST | Tornado Watch | SPC | 5 hr |
| Apr 4, 6:30 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3081 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
480 WUUS53 KILX 050131 SVRILX ILC033-050230- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 729 PM CST FRI APR 4 2003 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS * UNTIL 830 PM CST * AT 729 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 9 MILES SOUTHWEST OF OBLONG...OR ABOUT 10 MILES SOUTHEAST OF NEWTON...MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... OBLONG HARDINVILLE NEW HEBRON FLAT ROCK ROBINSON PALESTINE THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. IN ADDITION...IT IS CAPABLE OF PRODUCING WINDS IN EXCESS OF 60 MPH... FREQUENT LIGHTNING...AND VERY HEAVY RAIN. TAKE SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES AT ANY TIME. REPORT SEVERE WEATHER OR ANY STORM DAMAGE TO YOUR LOCAL ESDA...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. STAY TUNED FOR LATER STATEMENTS. LAT...LON 3902 8796 3886 8796 3887 8755 3906 8760 $$ PLAHMER NNNN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 2:45 PM CST, 4 hours 46 minutes earlier.
Area forecast discussion, Apr 4, 2:45 PM CST, 4 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 245 PM CST FRI APR 4 2003 SEVERAL CONCERNS THIS FORECAST PACKAGE. FOR TODAY...WITH SYSTEM EXITING TO THE EAST...CWA TO REMAIN IN CYCLONIC FLOW WITH MOSTLY CLOUDY SKIES THROUGH MOST OF THE DAY...BEFORE ENOUGH DRY AIR CAN MAKE ITS WAY INTO REGION. THEN ANY KIND OF CLEARING WILL BE BRIEF AS MID AND HIGH CLOUDS FROM NEXT WX MAKER REACH CWA BY TONIGHT. TEMPS WILL NOT RECOVER MUCH TODAY...WITH MID TO UPPER 40S A GOOD BET. COOLER EAST FLOW TO SETUP OVER CWA TONIGHT AS SFC RIDGE MOVES OFF TO THE EAST...WHILE NEXT IN SERIES OF S/WS MOVES INTO THE CENTRAL PLAINS. AS S/W SWINGS OUT INTO MIDWEST...WILL SEE LARGE AREA OF OVERRUNNING PCPN DEVELOP AND SPREAD INTO IL BY MIDDAY SUNDAY. PCPN TO BEGIN IN THE FORM OF RAIN AS AIR MODIFIES A LITTLE. HOWEVER... NUMEROUS CONCERNS ABOUT PCPN TYPE SUNDAY NIGHT AND MONDAY. PLACEMENT OF SFC LOW AND STRENGTH OF THE COLD AIR ASSOCIATED WITH THIS SYSTEM HAVE VARIED FROM RUN TO RUN OVER PAST WEEK. WILL GO MIDDLE OF THE ROAD WITH MODEL DATA...THUS ADDED MENTION OF SNOW IN NRN PTNS OF CWA BY MIDNIGHT SUNDAY...AND REMAIN SNOW THRU THE DAY ON MONDAY. STILL NOT CONFIDENT ABOUT SNOW AMOUNTS...SO WILL REMAIN ON THE LIGHT SIDE FOR THIS AREA. AS FOR CENTRAL SECTIONS OF CWA...WILL REMAIN MOSTLY LIQUID...THOUGH ADDED A MENTION OF RAIN MIXING WITH SNOW AT TIMES SUNDAY NIGHT...BUT BACK TO ALL RAIN ON MONDAY BEFORE ENDING. SE TO REMAIN ALL LIQUID. AS FOR REST OF EXTENDED...MADE MINOR ADJUSTMENTS TO TEMPS...BUT KEPT IT DRY FROM MONDAY NIGHT THROUGH FRIDAY. .ILX...NONE. BYRD
Hazardous weather outlook, Apr 4, 10:55 AM CST, 8 hours 36 minutes before
ILZ027>031-036>038-040>057-061>063-066>068-071>073-051200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1055 AM CST FRI APR 4 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF EAST CENTRAL AND SOUTHEAST ILLINOIS...MAINLY ALONG AND EAST OF AN EFFINGHAM TO DANVILLE LINE. SURROUNDING THE MODERATE RISK THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING OVER MUCH OF CENTRAL ILLINOIS. MAINLY ALONG AND EAST OF A JACKSONVILLE TO PEORIA LINE. THUNDERSTORMS MAY PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. THE THREAT FOR SEVERE WEATHER SHOULD DIMINISH FROM WEST TO EAST BEFORE MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE POSSIBLE OVER MAINLY EASTERN ILLINOIS SUNDAY AFTERNOON INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THIS AFTERNOON AND INTO THE EVENING ACROSS PARTS OF CENTRAL AND SOUTHEAST ILLINOIS. 13 && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT: HTTP://WWW.CRH.NOAA.GOV/ILX (ALL IN LOWER CASE)
In the hours before
Local storm report, Apr 4, 6:19 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN, IL
619 PM CST FRI APR 4 2003
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0605 PM 2 SW PHILO IL .88 INCH HAIL
04/04/03 CHAMPAIGN NICKEL SIZE HAIL. REPORTED
BY ESDA.
0617 PM 2 S MANSFIELD IL 1.75 INCH HAIL
04/04/03 PIATT REPORTED BY ESDA.
GEELHARTSpecial weather statement, Apr 4, 6:42 PM CST, 49 minutes before
ILZ038-043>046-053>057-061>063-066>068-071>073-050145- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 642 PM CST FRI APR 4 2003 ...A TORNADO WATCH CONTINUES ACROSS PORTIONS OF EASTERN AND CENTRAL ILLINOIS THIS EVENING... A TORNADO WATCH IS IN EFFECT UNTIL 10 PM FOR CLAY...RICHLAND...AND LAWRENCE COUNTIES UNTIL 10 PM. A TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT FOR VERMILION...EDGAR... COLES...CUMBERLAND...CLARK...EFFINGHAM...JASPER...AND CRAWFORD...UNTIL MIDNIGHT CDT. THE COUNTIES OF MCLEAN...DE WITT...PIATT...CHAMPAIGN...MACON... DOUGLAS...MOULTRIE...AND SHELBY...ARE NO LONGER IN A TORNADO WATCH. BARKER
Local storm report, Apr 4, 6:57 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN, IL
657 PM CST FRI APR 4 2003
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0337 PM BLOOMINGTON IL 1.75 INCH HAIL
04/04/03 MC LEAN GOLFBALL SIZE HAIL EAST OF
BLOOMINGTON. REPORTED BY
ESDA.
0428 PM CORNLAND IL 1.00 INCH HAIL
04/04/03 LOGAN REPORTED BY ESDA.
0340 PM 4 N CHATHAM IL .75 INCH HAIL
04/04/03 SANGAMON REPORTED BY ESDA.
0541 PM LATHAM IL 1.00 INCH HAIL
04/04/03 LOGAN FROM COUNTY ESDA.
0325 PM 5 NE LINCOLN IL WIND DAMAGE
04/04/03 LOGAN 8 POWER POLES BLOWN DOWN
ALONG THE TRAIN TRACKS
ALONG ROUTE 66 BETWEEN
LINCOLN AND LAWNDALE. FROM
NWS EMPLOYEE.
0630 PM EFFINGHAM IL .75 INCH HAIL
04/04/03 EFFINGHAM FROM COUNTY ESDA.
0535 PM 3 NE DECATUR IL .75 INCH HAIL
04/04/03 MACON FROM NWS COOPERATIVE
OBSERVER.
0533 PM DECATUR IL WIND DAMAGE
04/04/03 MACON TREES BLOWN DOWN 1 MILE
SOUTH OF DOWNTOWN.
ESTIMATED 60 MPH WINDS.
FROM NWS COOPERATIVE
OBSERVER.
0655 PM RIDGE FARM IL .88 INCH HAIL
04/04/03 VERMILION FROM COUNTY ESDA.
GEELHARTLocal storm report, Apr 4, 7:05 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN, IL
705 PM CST FRI APR 4 2003
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0441 PM RANTOUL IL 1.75 INCH HAIL
04/04/03 CHAMPAIGN FROM COUNTY ESDA.
0538 PM SIDNEY IL .75 INCH HAIL
04/04/03 CHAMPAIGN HAIL REPORTED FROM COUNTY
ESDA IN THE SOUTHEAST PART
OF COUNTY.
0256 PM 3 E PEKIN IL .75 INCH HAIL
04/04/03 TAZEWELL FROM COUNTY ESDA. NEAR THE
INTERSECTION OF TOWNLINE
ROAD AND TOWER LINE ROAD.
0240 PM TREMONT IL 1.75 INCH HAIL
04/04/03 TAZEWELL FROM COUNTY ESDA AT THE
INTERSECTION OF WAGONSELOR
AND TOBAGAN ROAD IN RURAL
TAZEWELL COUNTY.
GEELHARTLocal storm report, Apr 4, 7:08 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN, IL
708 PM CST FRI APR 4 2003
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0441 PM RANTOUL IL 1.75 INCH HAIL
04/04/03 CHAMPAIGN FROM COUNTY ESDA.
0538 PM SIDNEY IL .75 INCH HAIL
04/04/03 CHAMPAIGN HAIL REPORTED FROM COUNTY
ESDA IN THE SOUTHEAST PART
OF COUNTY.
0256 PM 3 E PEKIN IL .75 INCH HAIL
04/04/03 TAZEWELL FROM COUNTY ESDA. NEAR THE
INTERSECTION OF TOWNLINE
ROAD AND TOWER LINE ROAD.
0240 PM TREMONT IL 1.75 INCH HAIL
04/04/03 TAZEWELL FROM COUNTY ESDA AT THE
INTERSECTION OF WAGONSELOR
AND TOBAGAN ROAD IN RURAL
TAZEWELL COUNTY.
0650 PM 4 E RIDGE FARM IL .88 INCH HAIL
04/04/03 VERMILION HAIL ON THE VERMILION/
EDGAR COUNTY LINE. FROM
COUNTY ESDA.
GEELHARTLocal storm report, Apr 4, 7:19 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN, IL
719 PM CST FRI APR 4 2003
...PRELIMINARY SUMMARY SO FAR OF REPORTS...APRIL 4TH EVENT...
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0718 AM CAMDEN IL WIND DAMAGE
04/04/03 SCHUYLER ROOF BLOWN OFF
SHED...LIGHT POLE BLOWN
DOWN...LARGE TREE LIMBS
DOWN...70 MPH ESTIMATED
WIND GUST...1 INCH HAIL.
FROM COUNTY ESDA.
0759 AM 1 NW FAIRVIEW IL WIND DAMAGE
04/04/03 FULTON TREES DOWN...POWER
OUTAGES. FROM COUNTY ESDA.
0100 PM BISMARCK IL .75 INCH HAIL
04/04/03 VERMILION FROM COUNTY ESDA.
0143 PM CAMDEN IL .75 INCH HAIL
04/04/03 SCHUYLER REPORTED BY ESDA.
0150 PM RUSHVILLE IL .75 INCH HAIL
04/04/03 SCHUYLER PENNY SIZE HAIL. REPORTED
BY ESDA.
0213 PM EAST PEORIA IL .75 INCH HAIL
04/04/03 TAZEWEEL REPORTED BY ESDA.
0217 PM OAKFORD IL 1.50 INCH HAIL
04/04/03 MENARD SILVER DOLLAR SIZE HAIL.
REPORTED BY ESDA.
0220 PM 2 S SAIDORA IL 1.75 INCH HAIL
04/04/03 MASON LARGE QUANTITIES OF
GOLFBALL SIZE HAIL.
REPORTED BY ESDA.
0230 PM 2 N KILBOURNE IL .75 INCH HAIL
04/04/03 MASON REPORTED BY ESDA.
0230 PM 2 S KILBOURNE IL 1.75 INCH HAIL
04/04/03 MASON REPORTED BY ESDA.
0230 PM 2 N MASON CITY IL 1.75 INCH HAIL
04/04/03 MASON REPORTED BY ESDA.
0233 PM 5 W OAKFORD IL 1.75 INCH HAIL
04/04/03 MENARD REPORTED BY ESDA.
0239 PM 1 W OAKFORD IL WIND DAMAGE
04/04/03 MENARD VEHICLE BLOWN OFF ROAD. NO
KNOWN INJURIES. REPORTED BY
ESDA.
0240 PM TREMONT IL 1.75 INCH HAIL
04/04/03 TAZEWELL FROM COUNTY ESDA AT THE
INTERSECTION OF WAGONSELOR
AND TOBAGAN ROAD IN RURAL
TAZEWELL COUNTY.
0250 PM 2 E OAKFORD IL 2.00 INCH HAIL
04/04/03 MENARD REPORTED BY ESDA.
0253 PM 4 S HAVANA IL TORNADO
04/04/03 MASON EVENT DURATION 1 TO 2
MINUTES. REPORTED AT IL-97
AND 1200N BY SHERIFF.
0253 PM KILBOURNE IL WIND DAMAGE
04/04/03 MASON TREES DOWN ON IL-97.
REPORTED BY ESDA.
0256 PM 3 E SOUTH PEKIN IL .75 INCH HAIL
04/04/03 TAZEWELL FROM COUNTY ESDA. NEAR THE
INTERSECTION OF TOWNLINE
ROAD AND TOWER LINE ROAD.
0313 PM 5 W LINCOLN IL 60 MPH TSTM WIND GUST
04/04/03 LOGAN REPORTED BY ESDA.
0315 PM LINCOLN IL WIND DAMAGE
04/04/03 LOGAN LARGE TREE BROKE OFF.
REPORTED BY NWS EMPLOYEE.
0315 PM LINCOLN IL WIND DAMAGE
04/04/03 LOGAN TWO HOUSES LOST ROOFS.
TRAILER BLOWN INTO TREE.
150 FT TOWER BLOWN OVER AT
FIRE DEPT. DAMAGE TRACK
BEGAN 3 MILES WEST OF
LINCOLN. REPORTED BY ESDA.
0317 PM 2 ENE LINCOLN IL 62 MPH TSTM WIND GUST
04/04/03 LOGAN AT NWS OFFICE.
0320 PM MCLEAN IL TORNADO
04/04/03 MC LEAN BRIEF TOUCHDOWN. REPORTED
BY SPOTTER.
0322 PM LOAMI IL .75 INCH HAIL
04/04/03 SANGAMON REPORTED BY ESDA.
0323 PM PLEASANT PLAINS IL 1.75 INCH HAIL
04/04/03 SANGAMON REPORTED BY ESDA.
0323 PM WAVERLY IL 1.75 INCH HAIL
04/04/03 MORGAN REPORTED BY ESDA.
0323 PM 3 SW LINCOLN IL WIND DAMAGE
04/04/03 LOGAN DAMAGE TO LARGE TREES.
SHEET METAL BLOWN OFF.
REPORTED BY ESDA.
0325 PM 5 NE LINCOLN IL WIND DAMAGE
04/04/03 LOGAN 8 POWER POLES BLOWN DOWN
ALONG THE TRAIN TRACKS
ALONG ROUTE 66 BETWEEN
LINCOLN AND LAWNDALE. FROM
NWS EMPLOYEE.
0325 PM MCLEAN IL WIND DAMAGE
04/04/03 MC LEAN SEMI BLOWN OVER ON I-55
MILE MARKER 140. REPORTED
BY ESDA.
0330 PM SHIRLEY IL 1.00 INCH HAIL
04/04/03 MC LEAN REPORTED BY ESDA.
0337 PM BLOOMINGTON IL 1.75 INCH HAIL
04/04/03 MC LEAN GOLFBALL SIZE HAIL EAST OF
BLOOMINGTON. REPORTED BY
ESDA.
0338 PM 4 W WAPELLA IL 1.75 INCH HAIL
04/04/03 DE WITT REPORTED BY ESDA.
0340 PM 4 N CHATHAM IL .75 INCH HAIL
04/04/03 SANGAMON REPORTED BY ESDA.
0349 PM CANTRALL IL 1.00 INCH HAIL
04/04/03 SANGAMON REPORTED BY MENARD COUNTY
ESDA.
0350 PM 3 S WAPELLA IL 1.75 INCH HAIL
04/04/03 DE WITT EXTENDED FROM SOUTH OF
WAPELLA TO CLINTON.
REPORTED BY ESDA.
0352 PM 1 N CLINTON IL TORNADO
04/04/03 DE WITT TOUCHDOWN IN A FIELD.
REPORTED BY SPOTTER.
0428 PM CORNLAND IL 1.00 INCH HAIL
04/04/03 LOGAN REPORTED BY ESDA.
0441 PM RANTOUL IL 1.75 INCH HAIL
04/04/03 CHAMPAIGN FROM COUNTY ESDA.
0533 PM DECATUR IL WIND DAMAGE
04/04/03 MACON TREES BLOWN DOWN 1 MILE
SOUTH OF DOWNTOWN.
ESTIMATED 60 MPH WINDS.
FROM NWS COOPERATIVE
OBSERVER.
0535 PM 3 NE DECATUR IL .75 INCH HAIL
04/04/03 MACON FROM NWS COOPERATIVE
OBSERVER.
0538 PM SIDNEY IL .75 INCH HAIL
04/04/03 CHAMPAIGN HAIL REPORTED FROM COUNTY
ESDA IN THE SOUTHEAST PART
OF COUNTY.
0541 PM LATHAM IL 1.00 INCH HAIL
04/04/03 LOGAN FROM COUNTY ESDA.
0605 PM 2 SW PHILO IL .88 INCH HAIL
04/04/03 CHAMPAIGN NICKEL SIZE HAIL. REPORTED
BY ESDA.
0617 PM 2 S MANSFIELD IL 1.75 INCH HAIL
04/04/03 PIATT REPORTED BY ESDA.
0630 PM EFFINGHAM IL .75 INCH HAIL
04/04/03 EFFINGHAM FROM COUNTY ESDA.
0650 PM 4 E RIDGE FARM IL .88 INCH HAIL
04/04/03 VERMILION HAIL ON THE VERMILION/
EDGAR COUNTY LINE. FROM
COUNTY ESDA.
0655 PM RIDGE FARM IL .88 INCH HAIL
04/04/03 VERMILION FROM COUNTY ESDA.
GEELHART/MILLER/GOETSCHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 6:06 PM CST | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 54 min |
| Apr 4, 6:32 PM CST | Tornado Warning | ILX | Clay, Effingham | 43 min |
| Apr 4, 6:44 PM CST | Tornado Warning | ILX | Edgar, Vermilion | 46 min |
| Apr 4, 7:04 PM CST | Tornado Warning | ILX | Jasper, Richland | 56 min |
| Apr 4, 7:12 PM CST | Severe Thunderstorm Warning | ILX | Clay | 48 min |
| Apr 4, 7:37 PM CST | Severe Thunderstorm Warning | ILX | Lawrence | 53 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2003Every severe thunderstorm warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.